# SDR ASAA2012101593120

- Difficulty date: October 15, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 7,049 hours, 2,180 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 1612
- Condition: Faulty
- Location: Nr 2 A/C Pack
- Part time: 61,431 hours, 34,720 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT SIDE PACK LIGHT ILLUMINATED ON RECALL.  LIGHT EXTINGUISHED WITH PUSHING MASTER RECALL.  PERFORMED NR 2 PACK BITE IAW MM 21-51-10.  FOUND NR 2 PACK TCV FAULT.  R & R RT TCV.   LK & OPS CK GOOD.  AMM REF 21-51-10 BITE TEST GOOD IAW 21-61-00.  ALL FAULTS CLEARED.
